Can Scuptra reactivate (in a good way) months later?

Dr. Irwin, I had the last of my sculptra injections in cheeks, face and temples. 15 months ago. A week ago, I had another vial injected into my temples as they were still somewhat sunken in. I feel like the collagen in my cheeks and face had a response of some kind. Would it be transitory swelling, or am I producing more collagen in my cheeks because of some stimulation from the temple injections? I know it sound far fetched, but I always respect your opinion on these mattters. thanks

I think that’s probably some transitory swelling related to the sterile water that the product is mixed with prior to injection.  It usually lasts 1-3 days. If it persists, have your doctor look at you.  Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers need and deserve a medically trained and unbiased skincare advocate.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes!